Qualitative Spectral Analysis of Singular q-Sturm–Liouville Operators


Allahverdiev B. , Tuna H.

Bulletin of the Malaysian Mathematical Sciences Society, vol.43, no.2, pp.1391-1402, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 2
  • Publication Date: 2020
  • Doi Number: 10.1007/s40840-019-00747-3
  • Title of Journal : Bulletin of the Malaysian Mathematical Sciences Society
  • Page Numbers: pp.1391-1402
  • Keywords: q-Sturm-Liouville operator, Splitting method, Discrete spectrum, Continuous spectrum, CRITERIA

Abstract

This paper considers properties of the spectrum of q-Sturm-Liouville operator derived from the q-Sturm-Liouville expression